looking for some advice, ive recently starte taking gabapentin for nerve issues (we think thats what it is) and im finding im having some issues and i just want to check this is ok. firstly i take them at night as instructed by my doctor. some mornings i have no pain and some mornings i have weird sensations all over my body. starts with the fingers, the usual pins and needles, restless leg past few nights ive been knocking lumps out my husband apparently he finds it funny i dont, i feel my body is itchy and movement helps..... i have numbness in left leg and pins and needles and pains in my knee. still having pains in butt area when i move or lie a certain way, i cant lie on my back and on the right side feels like my leg is straining. should i increase the dosage like the doctor said, he said to wait a few days then go from one capsule to 3 a night.

2 Replies

  • Hi I also take Gabapentin for nerve issues. Started taking a low dose and ramped it up slowly one at a time till I hit 10 per day. 3 before bed. Several times I

    Had to back down a few before I went up in numbers It was a slow process My only advice would be to go slow back down to 2 see if these extra symptoms dissapear ...if not then talk to your doc. Not everyone can take these and side effects including wierd nerve reactions can occur.

    Good luck

  • ok yeah hubby said the same thing will try that for now until I can get a gp appointment, which is hard these days lol